RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Louhichi, Sana

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:34
Abstract pages:227
Full texts:133
E-mail:

http://www.mathnet.ru/eng/person52462
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. S. Louhichi, “Moment inequalities for sums of certain dependent random variables”, Teor. Veroyatnost. i Primenen., 47:4 (2002),  747–763  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:4 (2003), 649–664  isi
2001
2. S. Louhichi, “Rates of Convergence in the CLT for Some Weakly Dependent Random Variables”, Teor. Veroyatnost. i Primenen., 46:2 (2001),  345–364  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:2 (2002), 297–315  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020